# SDR CA140304002

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,556 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900023402PR
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED AT GATE WITH THE NR 1 BRAKE SEIZED, CAUSED THE NR 1 TIRE TO BLOW AT THE GATE WITH PASSENGERS AND CREW ON THE ACFT.   NR 1 & 2 MAIN WHEEL ASSY REPLACED IAW TASK CARDS E19-32-49-05-400-801-A & E19-32-49-05-000-801-A.  NR 1 MAIN WHEEL BREAK ASSY REPLACED IAW AMM 32-49-11, NO FAULTS IN CMC, CONS SERV.
